The world of mathematics.

By: Newman, James RMaterial type: TextTextPublication details: New York: Dover, 2000Description: Vol.1.: ix, 724, xxvii pages : illustrationsISBN: 9780486411538; 0486411532 Subject(s): MathematicsDDC classification: 510
Tags from this library: No tags from this library for this title. Log in to add tags.
Star ratings
    Average rating: 0.0 (0 votes)
Item type Current library Collection Call number Status Date due Barcode Item holds
Reference Books Reference Books Main Library
Reference 510 WOR (Browse shelf(Opens below)) Available 009806
Total holds: 0

There are no comments on this title.

to post a comment.

© University of Vavuniya